# SDR REXA201100949

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 18,060 hours, 16,054 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Riser
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PRODUCTION RISER HAS AREAS OF FRETTING ON FORWARD SIDE FROM 10 O’CLOCK TO 6 O’CLOCK POSITION APPROX .004 DEEP.  REPAIRED IAW BOMBARDIER REO 601R-54-50-036.
